# SDR REXA2017122701299

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 22,047 hours, 14,768 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE ALARM WON`T TEST.  REPLACED THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-01, OPS TESTED GOOD.
